# SDR CA021028005

- Difficulty date: October 17, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 10,687 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND BALL BEARING WORN AND MOUNT GOUGED AT C CHECK, BEARING REPLACED AND BLEND DONE. TOTAL AIRCRAFT TIME 13,073 HRS6,295CYCLES
